# SDR UPS02239615

- Difficulty date: September 15, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1070 Str.5 Lh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI STR.5 L/H SHEAR TIE FOUND CRACKED AT BS 1070.     STR. SHEAR TIE REMOVED IAW 51-30-2. STR. SHEAR TIE REPLACED IAW SRM 51-20-1 AND 51-40-3.
